# SDR AALA20120524001

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 68,222 hours, 35,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD CABIN AND FLIGHT DECK EMERGENCY LIGHTS BATTERY PACK, OPS CHECK NORMAL.
